New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Skysmommy
Regular Member


Date Joined Sep 2008
Total Posts : 168
   Posted 11/20/2008 12:46 AM (GMT -7)   
my dr has put me on buspar I get my pills later today I was wondering if anyone has been on this med all my dr said is I might get light headed and dizzy I know nothing about this med and im scared
to even try it my dr did tell me my depresion is ghting up some But my anexity is really bad I have GAD really bad with anexity sinsativity wha5t ever that means my dr has me so confused right now it aint funny....but back to my question does anyone know anything about buspar cause I lost on this med


thx
shell
effexor XR 37.5mg
synthroid 125mg


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/20/2008 7:03 AM (GMT -7)   

Good Morning

This is Kitt.  I am sending you a link re Buspar.  Please read the info and then talk to your physician to find out exactly what your care plan is for using this med.

http://www.medicinenet.com/buspirone-oral/article.htm

 NEVER rely on information or opinions exchanged via the forums or chat rooms to replace necessary, personal consultation(s) with qualified health or medical professionals to meet your individual health or medical needs.  Remember that what's right or has worked for one person may not be what's right for you. Just an FYI.

Take care and keep talking to us.

We care.

Hugs
Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


paniccu
Veteran Member


Date Joined Apr 2005
Total Posts : 1009
   Posted 11/20/2008 7:06 AM (GMT -7)   
That was the first drug my general doc prescribed me when I was diagnosed with PD. It wasn't the right drug for me, but you won't know until you try it for awhile. Buspar changes the seretonin levels in your brain. Like Paxil, Celexa, Zoloft, etc. I didn't have general anxiety. I was having full blown panic attacks several times a day and Buspar wasn't good for that (according to the psychiatrist I went to later). I hope that it works for you though!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/20/2008 7:17 AM (GMT -7)   

BuSpar is an anti-anxiety medicine that affects chemicals

 in your brain that may become unbalanced and cause anxiety.

BuSpar is used in the treatment of Anxiety Disorders  and and for short-term relief

 of the symptoms of anxiety,

 such as fear, tension, irritability, dizziness, pounding heartbeat, and other physical symptoms.

......Please do talk to your doc and I am sure you will get more input from members who have had success and no success with this med....Remember as Kitt said what meds work for some will not work for all .........

Your doc is best one to advise after you have tried it ......

 

Take care you and do keep us POSTED plz...we are all here for support.......

 

LYN


 DX: Crohns,Pyoderma Gangrenosum,Anxiety/Panic,
Fibro & Other DD

Donate at  www.healingwell.com
 
                               Moderator@Alzheimer's..
    CO Moderator @ Anxiety and Panic........Co Moderator   @ Crohns                    
                            ~ FIGHT the FIGHT with all YOU HAVE ~
               Look For The GOOD, Even At Your Lowest
  We Have Anxiety and Panic...................Anxiety and Panic DO NOT Have us         
   
..........LYN

Post Edited (Howlyncat) : 11/20/2008 7:21:45 AM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/21/2008 10:53 AM (GMT -7)   

Skysmommy

Good morning to a wonderful mommy.  :) Lyn is right on, Buspar is not toted as a panic attack medication but a antianxiety med and is sometimes prescribed with AD meds that will cause anxiety when getting onto the med.

It may be prescribed when getting someone on Wellbutrin or other ADs that don't have antianxiety properties.

Again, each person is different.  I used the buspar but the Wellbutrin side effects were difficult.

Be your own best advocate and ask your physician.  Bring a list of what you  want to know.

Gentle Hugs to you

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:28 PM (GMT -7)
There are a total of 2,736,121 posts in 301,354 threads.
View Active Threads


Who's Online
This forum has 151451 registered members. Please welcome our newest member, YoEve.
286 Guest(s), 11 Registered Member(s) are currently online.  Details
wthj53, YoEve, tickcheckguy, porkysgal, 1000Daisies, ChickNorris, Ariel Smith, Kitkate, Mustard Seed, Tim Tam, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer